Day & Night Nurse 24 Capsules

Availability: In stock

Avg Rating :

No rating yet

Availability: In stock

Day & Night Nurse 24 Capsules

Day & Night Nurse 24 CapsulesDay & Night Nurse 24 Capsules
Please note images are for illustration purposes only and may differ from the product(s) you receive
Day & Night Nurse 24 Capsules

Availability: In stock

Avg Rating :

No rating yet

was £5.99

now only £4.49

OR

Availability: In stock

Day & Night Nurse capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time and night-time capsules.

Read more

This product can only be sold by a registered pharmacy. To allow our pharmacist to ensure it is appropriate for you to use this product we will ask you to complete a short questionnaire after the checkout.  Please note that we are unable to ship restricted products to countries outside the UK.

 

Failure to answer these questions may result in delays with your order.

 

Please note that these items are not suitable for express delivery as they need to be checked by our pharmacist.  

Description

Details

Day & Night Nurse capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of non-drowsy day-time capsules and night-time capsules to aid restful sleep. Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness. Night-time capsules also relieve colds and flu symptoms and help you get a good night's sleep to wake feeling better.

Ingredients

Ingredients

Day Capsule: Active Ingredient: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg, Pholcodine 5mg.
Other ingredients: sodium lauryl sulphate, Sodium starch glycollate, Magnesium stearate (E572), Hard gelatin capsule, Quinoline yellow (E104), Allura red (E 129), Titanium dioxide (E171), Printing Ink: Shellac, Isopropyl alcohol, Iron oxide black (E172), N-butyl alcohol, Propylene glycol (E1520), Ammonium hydroxide (E527).



Night Capsule: Active Ingredient: Paracetamol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan hydrobromide 7.5mg.
Other ingredients: Lactose monohydrate, Dimeticone, Colloidal anhydrous silica, Gelatin, Patent blue V (E131), Quinoline yellow (E104), Titanium dioxide (E171), Printing Ink: Shellac, Isopropyl alcohol, Iron oxide black (E172), N-butyl alcohol, Propylene glycol (E1520), Ammonium hydroxide (E527).



All Day & Night Nurse Capsules contain Paracetamol.
Usage

Usage

Adults and children aged 12 years and older, take TWO DAY capsules every four hours, up to a maximum of six capsules in any 24 hour period.
Then take TWO NIGHT capsules just before bed time. Allow at least 4 hours between taking the last dose of day capsules and the dose of night capsules.

Warnings

Warnings

Do not take Day & Night Nurse Capsules:
If you have liver or kidney disease.
If you are pregnant or breast feeding.
With other flu, cold or decongestant products.

Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Night capsules only - May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Keep all medicines out of the reach of children.
Delivery & Returns

Standard Delivery

We aim to deliver orders within 3-5 working days to the shipping address provided by you in your order if the shipping address is in the UK.  For orders being delivered outside mainland UK, this will be longer and we cannot give a guaranteed delivery time due to the differences between carriers. Delivery timescales are estimates only. If you do not receive your order within 14 days of us confirming your order has been sent you must notify us and we will investigate the non-delivery provided. Orders from outside the UK have varied delivery charges, depending on the particular country.  Please note that in some instances you may be required to answer product related questions from our Pharmacist as part of the checkout process.  Failiure to answer these will cause delays.  Please allow extra time for Pharmacy approved products.

Delivery charges for orders outside the UK will vary.

Express UK Delivery

Please note that Express delivery is only available on orders placed before 1pm (GMT) Monday to Friday in the UK.  After 1pm we cannot guarantee express delivery, even if it has been selected.  Please note that this is not a guaranteed next day service, but is an expedited delivery option.  Products which need to be approved by a pharmacist are not suitable for express delivery.

Returns

We hope you will be happy with any items you’ve ordered from us, but if you’re not entirely satisfied, you’ll find details of our returns policy on the link below.

Delivery outside of the EU

Please note that certain medicines and medical devices sold on this website cannot be purchased if you live outside of the European Union.

 

Please visit our Delivery & Returns page for more information.

Reviews

Please wait...